# SDR SWAA990392

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 887477
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO LOSS OF SYSTEM 'A' HYD FLUID AT CRUISE, 25 MIN AFTER TAKEOFF.  REPLACED 'A' SYSTEM HYD PUMP AND CASE DRAIN FILTER PER MM.
